MathSciNet Relay Station
MathSciNet bibliographic data
MR231807 (38 #135) 10.78 (30.00)
Hilliker, D. L. Algebraically dependent functions of a complex and $p$-adic variable. Proc. Amer. Math. Soc. 19 1968 1052–1056.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement